| Catalog Number |
10104-007 |
| Medical Device Problem Code |
Environmental Particulates (2930)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) was dispatched to the customer site and identified that the oil mist filter thumbscrew was loose.The fse tightened the oil mist filter thumbscrew and replaced the oil mist filter housing clamp to further help resolve the mist/haze issue.Unit meets specifications and was returned to service.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by advanced sterilization products, or its employees that the report constitutes an admission that the product, advanced sterilization products, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Asp complaint ref #: (b)(4).
Event or Problem Description
A customer reported an event of a ¿smoke¿ or mist/haze emitting from the sterrad® 100nx sterilizer.There was no report of any injuries or human reactions.The customer was instructed to power off the unit and discontinue use.An asp field service engineer was dispatched to assess the unit onsite.This event is being reported as a malfunction report subsequent to a previous serious injury.
Additional Manufacturer Narrative
H3: asp investigation summary: the investigation included a review of the device history record (dhr), trending analysis of the mist/haze issue, and system risk analysis (sra).¿ the device history record (dhr) was reviewed and no issues relating to the failure mode were noted.The involved unit met manufacturer specifications at the time of release.¿ trending analysis of the mist/haze issue for the sterrad® 100nx unit was reviewed for the prior six months from the event date, and no significant trend was observed.¿ review of risk documentation shows the risk for exposure to toxic or corrosive material to be "low." the oil mist filter thumbscrew was not replaced in resolving this issue; therefore, the part was not available for further analysis.The fse further noted there were no issues identified for the oil mist filter housing clamp.The assignable cause of the mist/haze is likely due to the oil mist filter thumbscrew.The asp field service engineer tightened the part and confirmed the sterrad® 100nx met functional specifications after service.The issue was resolved at the customer facility.Asp will continue to track and trend this issue.Asp complaint ref #: (b)(4).